Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 28, No. 1, pp. 37-46 (2012)

Some Hardy space estimates for multilinear singular integral operator

Zhou Xiaosha and Liu Lanzhe

Changsha University of Science and Technology

Abstract: In this paper, we establish the boundedness for some multilinear singular integral operators on Hardy and Herz type Hardy spaces. The operators include Calderon-Zygmund singular integral operators.

Keywords: Multilinear operator, singular integral operator, BMO, Hardy space, Herz-Hardy space

Classification (MSC2000): 42B20; 42B25

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2012 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition